# SDR 98ZZZX1624

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62348
- Make and model: Cessna 172P
- Aircraft serial: 17275254
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105260
- Condition: Frayed
- Location: Rt Aileron
- Part time: 11,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SK 172-149 KIT TO C/W SB 97-1, FOUND RT AILERON DIRECT CABLE FRAYED WHERE IT TRAVELS UNDER THE RT OUTBOARD PULLEY LOCATED AT THE LOWER AFT DOOR FRAME AREA.  THIS IS A VERY DIFFICULT AREA TO INSPECT DURING ROUTINE INSPECTIONS.  THE FRAYING WAS ONLY VISIBLE ONCE THE PULLEY WAS REMOVED.  AT LEAST 8 BROKEN STRANDS, 16 ENDS, WERE VISIBLE.  SUBMITTER RECOMMENDED REMOVING PULLEYS EVERY 5,000 HOURS OR INSTALL INSPECTION PANELS AFT OF THE PULLEY FOR PROPER INSPECTION.
